Cefzil Rash

During clinical trials on Cefzil® (cefprozil), a rash was a commonly reported side effect, occurring in up to 1.5 percent of people. In most cases, side effects tend to be minor and easy to treat. However, serious problems can occur. In some cases, a rash may be a sign of an allergic reaction to Cefzil, which requires immediate medical treatment.
 
It can be difficult to determine whether you will develop side effects while taking Cefzil. Make sure to contact your healthcare provider if you are taking this medicine and develop anything that "just does not seem right." Some of the other commonly reported reactions can include nausea, diarrhea, and vomiting.
 
(Click Cefzil Side Effects to learn more about how Cefzil may cause a rash or other problems. This Web page provides a detailed list of other side effects that occurred during clinical trials on this drug, with statistics on how often they occurred.)
 
5 Tips to Keep a Cold at Bay
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.